Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


tired and hurting
Dec 15, 2004

i stay tired and sick feeling all the time im on reyataz ,sustiva ,neurotin,viread,novir.also suffer from wasting .i eat good but still losing weight cant work because i cant afford the meds with job but cant live on nothing .fatigue is my life now my lover is neg and we hardly ever has sex i worry about condom breaks,i love him and would not ever want to hurt him .so i mastebate alot im so tired that is about all i can do my doctor says im doing good i came from a t-cell count of 278 to about 700 but still feel like shit when i get up im tired when i go to bed im tired.tired,tired .im so tired of being tired i cant enjoy life if im tired .want to quit meds but lover want let me my case worker works for herself she has not done all that much in my eyes .i fill out out my disability papers they say the docs is keeping me from getting it my doc says it is them .i get so frustrated i gave up told them all to kisss my ass .cant get any help.just feel hopeless i lookm in the mirror and ses someone else i used to smile dont any more nothing much to smile about im sick and dying that is how i feel .my teeth are crumbling in my mouth so i feel ugly and stay at home affraid to talk to people because i have to tell them if we are going to become freinds then there gone people are so strange when they find out then they never call again even my lovers freinds have quit calling him i feel it is because they know.he told them even though i told him not to he said it would not change them well i won that one they have all quit coming over so its just us now ,we do love one another and i will die in his arms he is the reason i take my meds to stay with him a little longer it does not phase him we practice safe sex about 3 times a year im happy with that .well i guess i finished thank you if you could help with the fatigue it would be great

Response from Dr. Frascino

Hello,

I'm sorry to hear you are having such a difficult time at the moment. Regarding fatigue, there are many potential causes in the setting of HIV disease. I suggest you review the archives of this forum to learn about the common ones, including:

1. anemia

2. depression/stress/anxiety

3. hormonal imbalances

4. inadequate sleep, rest, diet, exercise

5. unrecognized infection

6. medication side effects/toxicities

In your case, I would certainly focus some attention on depression as a contributing factor to your fatigue. Depression/stress/anxiety symptoms can range from "physical" ones loss of energy, weight, appetite, sleep and sex drive to the trickier "mood" ones, like agitation, irritability, difficulty concentrating, feeling hopeless, and helplessness. Talk to your HIV specialist about getting some counseling, therapy or medication to help cope with this problem, while evaluating all the other potential problems listed above.

Good luck. Things really can and will get better. Show this post and my reply to your HIV doctor, OK?

Dr. Bob


Previous
Is Procrit a Steroid? I NEED TO KNOW RIGHT NOW !!!!!
Next
Testosterone deficiency

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement